AMS eContent Search Results
Matches for: msc=(37B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Robert Franzosa and Ewerton R. Vieira. Transition matrix theory. Trans. Amer. Math. Soc. 369 (2017) 7737-7764.
Abstract, references, and article information   
View Article: PDF

[2] Bin Yu. Lyapunov graphs of nonsingular Smale flows on $S^{1}{\times}S^{2}$. Trans. Amer. Math. Soc. 365 (2013) 767-783.
Abstract, references, and article information   
View Article: PDF

[3] R. W. Ghrist and R. C. Vandervorst. Scalar parabolic PDEs and braids. Trans. Amer. Math. Soc. 361 (2009) 2755-2788. MR 2471938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. A. Bertolim, M. P. Mello and K. A. de Rezende. Poincaré-Hopf inequalities. Trans. Amer. Math. Soc. 357 (2005) 4091-4129. MR 2159701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jim Wiseman. Detection of renewal system factors via the Conley index. Trans. Amer. Math. Soc. 354 (2002) 4953-4968. MR 1926844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marian Mrozek, James F. Reineck and Roman Srzednicki. The Conley index over a base. Trans. Amer. Math. Soc. 352 (2000) 4171-4194. MR 1466953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John Franks and David Richeson. Shift equivalence and the Conley index. Trans. Amer. Math. Soc. 352 (2000) 3305-3322. MR 1665329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1